Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 8, Issue 4, Pages 235-246
http://dx.doi.org/10.1155/S117391260400015X

Robustness to non-normality of various tests for the one-sample location problem

1School of Information Technology, Deakin University, Waurn Ponds, VIC 3217, Australia
2Institute of Mathematical Modelling and Computional Systems, University of Wollongong, NSW 2522, Australia

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michelle K. McDougall and Glen D. Rayner, “Robustness to non-normality of various tests for the one-sample location problem,” Journal of Applied Mathematics and Decision Sciences, vol. 8, no. 4, pp. 235-246, 2004. https://doi.org/10.1155/S117391260400015X.